# SDR AXSA08/23/16

- Difficulty date: August 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N931FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0035
- Aircraft time: 13,388 hours, 16,378 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,164 hours, 4,160 cycles
- System (JASC): 7250 · Turbine Section
- Part: Rivet
- Condition: Missing
- Location: Ct Blade
- Part time: 1,214 hours, 1,832 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED THAT TWO RIVET TAILS THAT HOLD THE CT BLADES IN WERE MISSING.
